Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2016. VI. 28.
Personal data
György Terdik
name György Terdik
year of birth 1949
name of institution
doctoral school
DE Doctoral School of Mathematical and Computational Sciences (Academic staff member)
DE Doctoral School of Informatics (Core member)
Council of the Doctoral School
Műszaki Tudományi Habilitációs Bizottság
the share of work in the different doctoral schools. DE Doctoral School of Mathematical and Computational Sciences 18%
DE Doctoral School of Informatics 81%
DE DSI-DE Council of the Doctoral School 1%
accreditation statement submitted to: University of Debrecen
Contact details
E-mail address terdik.gyorgyinf.unideb.hu
phone number +36 52 512-900/22814
own web page
Academic title
scientific degree, title Ph.D.
year degree was obtained 1982
discipline to which degree belongs mathematics and computing
institution granting the degree State University of Leningrad (to be translated)
scientific degree, title DSc
year degree was obtained 2006
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
Employment
2007 - University of Debrecen
university professor or researcher
Thesis topic supervisor
number of doctoral students supervised until now 12
number of students who fulfilled course requirements 9
students who obtained their degrees:
(50%) Piroska Bíró PhD 2015  DSI-DE
Szabolcs Márien PhD 2012  DSI-DE
Zoltán Gál PhD 2010  DSI-DE
(50%) Endre Iglói PhD 2009  
Márton Ispány PhD 1996  
János Máth PhD 1992  
János Kormos PhD 1980  

completed course requirement, without degree or degree granting in process:
Balázs Hadházi-Borsos (PhD) 2012/08  DSI-DE
Mária Molnárné Nagy (PhD) 2012/08  DSI-DE
present PhD students:
Oktavian Abraham Lantang (PhD) (2020/08)  DSI-DE
Emuejevoke Francis Ogbimi (PhD) (2017/08)  DSI-DE
Tamás Balla (PhD) (2017/08)  DSI-DE
  Thesis topic proposals
Research
research area Statistics, stochastics, time sereies analysis, network modelling
research field in which current research is conducted mathematics and computing
computer sciences
Publications
2015

Gál Z, Tajti T, Terdik G: Surprise event detection of the supercomputer execution queues, ANNALES MATHEMATICAE ET INFORMATICAE 44: pp. 87-97.
type of document: Journal paper/Article
language: English
Full text 
2014

Iglói Endre, Terdik György: When the bispectrum is real-valued, STATISTICS & PROBABILITY LETTERS 95: pp. 1-5.
type of document: Journal paper/Article
language: English
URL 
2014

Gy Terdik: Bispectrum for non-Gaussian homogenous and isotropic field on the plane, PUBLICATIONES MATHEMATICAE DEBRECEN 84: (1-2) pp. 303-318.
type of document: Journal paper/Article
language: English
DOI 
2012

Gál Zoltán, Terdik György: Statistical Analysis of Next Generation Network Traffics ON/(ON+OFF)/, In: Szerk.: Radu-Emil Precup, Szerk.: Stefan Preitl, Szerk.: Szilveszter Kovács, Szerk.: Emil M Petriu Applied Computational Intelligence in Engineering and Information Technology: Revised and Selected Papers from the 6th IEEE International Symposium on Applied Computational Intelligence and Informatics SACI 2011. Berlin; Heidelberg: Springer-Verlag, 2012. pp. 107-122. (Topics in Intelligent Engineering and Informatics; Vol. 1..)
type of document: Part of book/Könyvfejezet (to be translated)
number of independent citations: 1
language: English
URL 
2012

Terdik Gy: Statistical Analysis of Spatio-temporal Models and Their Applications, In: Szerk.: Rao Tata Subba, Szerk.: Rao Suhasini Subba, Szerk.: Rao C R Time Series Analysis: Methods and Applications. Amsterdam: Elsevier, 2012. pp. 521-541.
type of document: Part of book/Könyvfejezet (to be translated)
language: English
Full text 
2009

Terdik Gy, Gyires Tibor: Levy Flights and Fractal Modeling of Internet Traffic, IEEE-ACM TRANSACTIONS ON NETWORKING 17: (1) pp. 120-129.
type of document: Journal paper/Article
number of independent citations: 31
language: English
DOI 
2006

Terdik Gy, Woyczynski WA, Piryatinska A: Fractional- and integer-order moments, and multiscaling for smoothly truncated Levy flights, PHYSICS LETTERS A 348: (3-6) pp. 94-109.
type of document: Journal paper/Article
impact factor: 1.468
number of independent citations: 13
language: English
DOI 
1999

Terdik György : Bilinear Stochastic Models and Related Problems of Nonlinear Time Series Analysis, New York: Springer Publishing Company, 275 p. (Lecture Notes in Statistics; 142.)
type of document: Book/Monography
number of independent citations: 66
language: English
DOI 
1999

Iglói E, Terdik Gy: Long-range dependence through Gamma-mixed Ornstein-Uhlenbeck process, ELECTRONIC JOURNAL OF PROBABILITY 4: pp. 1-33.
type of document: Journal paper/Article
number of independent citations: 22
language: English
1999

Igloi E, Terdik Gy: Bilinear stochastic systems with fractional Brownian motion input, ANNALS OF APPLIED PROBABILITY 9: (1) pp. 46-77.
type of document: Journal paper/Article
number of independent citations: 12
language: English
Number of independent citations to these publications:145 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
97
number of scientific publications:
104
monographs and professional books:
3
monographs/books in which chapters/sections were contributed:
7 
scientific publications published abroad that meet the accreditation criteria:
66
publications not in Hungarian, published in Hungary, meeting the accreditation criteria:
27
number of independent citations to scientific publications and creative works:
336

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2318 ( 2016. XI. 26. )